MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP AOX INS LG 10; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP AOX INS LG 10; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-18-610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient presented with an infected total knee, surgeon elected to remove all implants and perform an antibiotic spacer.No delay to surgery reported.Doi: (b)(6) 2020.Dor: (b)(6) 2021.Left knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COMP RP AOX INS LG 10
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11544506
Report Number1818910-2021-05774
Device Sequence Number4091984
Product Code NJL
UDI-Device Identifier10603295024293
UDI-Public10603295024293
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-18-610
Device Catalogue Number129418610
Device Lot NumberJ3395H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G.; LCS COMP RP AOX INS LG 10.; LCS COMPLETE FEM CEM L LG.; LCS COMPLETE LO PRO POL PAT LG.; MBT CEM KEEL TIB TRAY SZ3.; SMARTSET GHV GENTAMICIN 40G.; SMARTSET GHV GENTAMICIN 40G.; DEPUY CMW 2 20G; LCS COMP RP AOX INS LG 10; LCS COMPLETE FEM CEM L LG; LCS COMPLETE LO PRO POL PAT LG; MBT CEM KEEL TIB TRAY SZ3; SMARTSET GHV GENTAMICIN 40G; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR